CSpace
SYMMETRIES AND THE CALCULATIONS OF DEGREE (REPRINTED FROM RESEARCH MEMORANDUM, DECEMBER, 1986)
WANG, ZQ
1989-10-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume10Issue:4Pages:520-536
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989CK19700011
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27191
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, ZQ. SYMMETRIES AND THE CALCULATIONS OF DEGREE (REPRINTED FROM RESEARCH MEMORANDUM, DECEMBER, 1986)[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1989,10(4):520-536.
APA WANG, ZQ.(1989).SYMMETRIES AND THE CALCULATIONS OF DEGREE (REPRINTED FROM RESEARCH MEMORANDUM, DECEMBER, 1986).CHINESE ANNALS OF MATHEMATICS SERIES B,10(4),520-536.
MLA WANG, ZQ."SYMMETRIES AND THE CALCULATIONS OF DEGREE (REPRINTED FROM RESEARCH MEMORANDUM, DECEMBER, 1986)".CHINESE ANNALS OF MATHEMATICS SERIES B 10.4(1989):520-536.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, ZQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, ZQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, ZQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.